Molchanov, Ilya

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002

2016

Haier, Andreas; Molchanov, Ilya; Schmutz, Michael (2016). Intragroup transfers, intragroup diversification and their risk assessment. Annals of finance, 12(3), pp. 363-392. Springer 10.1007/s10436-016-0284-6

Molchanov, Ilya; Cascos, Ignacio (2016). Multivariate risk measures: a constructive approach based on selections. Mathematical Finance, 26(4), pp. 867-900. Wiley 10.1111/mafi.12078

Molchanov, Ilya; Wespi, Florian (2016). Convex hulls of Levy processes. Electronic communications in probability, 21(69), pp. 1-11. Institute of Mathematical Statistics 10.1214/16-ECP19

Molchanov, Ilya; Strokorb, Kirstin (2016). Max-stable random sup-measures with comonotonic tail dependence. Stochastic processes and their applications, 126(9), pp. 2835-2859. Elsevier 10.1016/j.spa.2016.03.004

Molchanov, Ilya; Zuyev, Sergei (2016). Variational analysis of Poisson processes. In: Peccati, Giovanni; Reitzner, Matthias (eds.) Stochastic Analysis for Poisson Point Processes. Bocconi & Springer Series: Vol. 7 (pp. 81-101). Springer 10.1007/978-3-319-05233-5_3

2015

Molchanov, Ilya (2015). Continued fractions built from convex sets and convex functions. Communications in Contemporary Mathematics, 17(5), p. 1550003. World Scientific Publishing 10.1142/S0219199715500030

Lachièze-Rey, Raphaël; Molchanov, Ilya (2015). Regularity conditions in the realisability problem in applications to point processes and random closed sets. Annals of applied probability, 25(1), pp. 116-149. Institute of Mathematical Statistics 10.1214/13-AAP990

Molchanov, Ilya; Ralchenko, Kostiantyn (2015). Multifractional Poisson process, multistable subordinator and related limit theorems. Statistics & probability letters, 96, pp. 95-101. Elsevier 10.1016/j.spl.2014.09.011

Molchanov, Ilya; Ralchenko, Kostiantyn (2015). A generalisation of the fractional Brownian field based on non-Euclidean norms. Journal of mathematical analysis and applications, 430(1), pp. 262-278. Elsevier 10.1016/j.jmaa.2015.04.085

2014

Molchanov, Ilya; Molinari, Francesca (2014). Applications of random set theory in econometrics. Annual Review of Economics, 6(1), pp. 229-251. 10.1146/annurev-economics-080213-041205

Kopp, Christoph Peter; Molchanov, Ilya (2014). Large deviations for heavy-tailed random elements in convex cones. Journal of mathematical analysis and applications, 411(1), pp. 271-280. Elsevier 10.1016/j.jmaa.2013.09.042

Molchanov, Ilya; Schmutz, Michael (2014). Multiasset Derivatives and Joint Distributions of Asset Prices. In: Kabanov, Yuri; Rutkowski, Marek; Zariphopoulou, Thaleia (eds.) Inspired by Finance - The Musiela Festschrift (pp. 439-459). Switzerland: Springer 10.1007/978-3-319-02069-3

Molchanov, Ilya; Schmutz, Michael; Stucki, Kaspar (2014). Invariance properties of random vectors and stochastic processes based on the zonoid concept. Bernoulli, 20(3), pp. 1210-1233. International Statistical Institute 10.3150/13-BEJ519

2013

Molchanov, Ilya; Stucki, Kaspar (2013). Stationarity of multivariate particle systems. Stochastic Processes and Their Applications, 123(6), pp. 2272-2285. Elsevier 10.1016/j.spa.2013.02.007

Cascos, Ignacio; Molchanov, Ilya (2013). Choosing a random distribution with prescribed risks. INSURANCE MATHEMATICS & ECONOMICS, 52(3), pp. 599-605. 10.1016/j.insmatheco.2013.03.014

Chevalier, Clément; Ginsbourger, David; Bect, Julien; Molchanov, Ilya (2013). Estimating and quantifying uncertainties on level sets using the Vorob'ev expectation and deviation with Gaussian process models. In: Uciński, Dariusz; Atkinson, Anthony C; Patan, Maciej (eds.) mODa 10 - Advances in Model-Oriented Design and Analysis. Proceedings of the 10th International Workshop in Model-Oriented Design and Analysis Held in Łagów Lubuski, Poland, June 10–14, 2013. Contributions to Statistics (pp. 35-43). Springer 10.1007/978-3-319-00218-7_5

Molchanov, Ilya (2013). Foundations of stochastic geometry and theory of random sets. In: Spodarev, Evgeny (ed.) Stochastic Geometry, Spatial Statistics and Random Fields. Lecture Notes in Mathematics: Vol. 2068 (pp. 1-20). Berlin: Springer 10.1007/978-3-642-33305-7_1

2012

Beresteanu, A.; Molchanov, I.; Molinari, F. (2012). Partial identification using random set theory. Journal of econometrics, 166(1), pp. 17-32. Amsterdam: Elsevier 10.1016/j.jeconom.2011.06.003

Kampf, Jürgen; Last, Günter; Molchanov, Ilya (2012). On the convex hull of symmetric stable processes. Proceedings of the American Mathematical Society, 140(7), pp. 2527-2535. Providence, R.I.: American Mathematical Society

2011

Beresteanu, Arie; Molchanov, Ilya; Molinari, Francesca (2011). Sharp identification regions in models with convex moment predictions. Econometrica, 79(6), pp. 1785-1821. Chicago, Ill.: Econometric Society, the University of Chicago 10.3982/ECTA8680

Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei (2011). Stability for random measures, point processes and discrete semigroups. Bernoulli, 17(3), pp. 1015-1043. The Hague: International Statistical Institute 10.3150/10-BEJ301

Molchanov, Ilya; Schmutz, Michael (2011). Exchangeability-type properties of asset prices. Advances in applied probability, 43(3), pp. 666-687. Sheffield: Applied Probability Trust 10.1239/aap/1316792665

2010

Daley, Daryl; Kendall, Wilfrid S.; Molchanov, Ilya; Vedel Jensen, Eva (2010). Dietrich Stoyan: A tribute on the occasion of his seventieth birthday. Advances in applied probability, 42(3) Sheffield: Applied Probability Trust

Kendall, W.S.; Molchanov, Ilya (eds.) (2010). New Perspectives in Stochastic Geometry. Oxford: Oxford University Press

Molchanov, Ilya (2010). Random sets in finance and econometrics. In: Kendall, W.S.; Molchanov, I. (eds.) New Perspectives in Stochastic Geometry (pp. 555-572). Oxford: Oxford University Press

Molchanov, Ilya; Schmutz, Michael (2010). Multivariate extension of put-call symmetry. SIAM journal on financial mathematics, 1(1), pp. 396-426. Philadelphia, Pa.: SIAM 10.1137/090754194

2009

Molchanov, Ilya (2009). Convex and star-shaped sets associated with stable distributions. I: Moments and densities. Journal of multivariate analysis, 100(10), pp. 2195-2213. Amsterdam: Elsevier 10.1016/j.jmva.2009.04.003

2008

Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei (2008). Strictly Stable Distributions on Convex Cones. Electronic journal of probability, 13, pp. 259-321. Shaker Heights, Ohio: Institute of Mathematical Statistics

Molchanov, Ilya (2008). Convex geometry of max-stable distributions. Extremes, 11(3), pp. 235-259. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-008-0055-5

2007

Cascos, Ignacio; Molchanov, Ilya (2007). Multivariate risks and depth-trimmed regions. Finance and stochastics, 11(3), pp. 373-397. Berlin: Springer 10.1007/s00780-007-0043-7

Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei (2007). Stable distributions and harmonic analysis on convex cones. Comptes rendus - mathématique, 344(5), pp. 321-326. Paris: Elsevier Masson SAS 10.1016/j.crma.2007.01.015

Horgan, Graham; Molchanov, Ilya; Shcherbakov, Vadim; Zuyev, Sergei (2007). Approximate Models for Bacteria Leaching through Porous Media. Applied mathematics and computation, 188(2), pp. 1941-1954. Amsterdam: Elsevier 10.1016/j.amc.2006.11.077

Molchanov, Ilya; Tontchev, Nikolay (2007). Optimal approximation and quantisation. Journal of mathematical analysis and applications, 325(2), pp. 1410-1429. Amsterdam: Elsevier 10.1016/j.jmaa.2006.02.073

Mayer, Michael; Molchanov, Ilya (2007). Limit theorems for the diameter of a random sample in the unit ball. Extremes, 10(3), pp. 129-150. Dordrecht: Springer Science + Business Media B.V.

2006

Kaval, Katsiaryna; Molchanov, Ilya (2006). Link-save trading. Journal of mathematical economics, 42(6), pp. 710-728. Amsterdam: Elsevier 10.1016/j.jmateco.2006.03.005

Terán, Pedro; Molchanov, Ilya (2006). The law of large numbers in a metric space with a convex combination operation. Journal of theoretical probability, 19(4), pp. 875-898. New York, N.Y.: Springer 10.1007/s10959-006-0043-0

Molchanov, Ilya (2006). Stability and stochastic geometry. In: Lechnerova, R.; Saxl, I.; Benes, V. (eds.) Proceedings S4G. International Conference on Stereology, Spatial Statistics and Stochastic Geometry. Prague, June 26-29, 2006 (pp. 37-40). Verlag fehlt

Kötzer, Stephan; Molchanov, Ilya (2006). On the domain of attraction for the lower tail in Wicksell's corpuscle problem. In: Lechnerova, R.; Saxl, I.; Benes, V. (eds.) Proceedings S4G. International Conference on Stereology, Spatial Statistics and Stochastic Geometry. Prague, June 26-29, 2006 (pp. 91-96). Verlag fehlt

2005

Molchanov, Ilya (2005). Random closed sets. In: Bilodeau, Michel; Meyer, Fernand; Schmitt, Michel (eds.) Space, structure and randomness. Lecture Notes in Statistics: Vol. 183 (pp. 135-149). Springer, New York 10.1007/0-387-29115-6_7

Mrkvicka, Tomás; Molchanov, Ilya (2005). Optimisation of linear unbiased intensity estimators for point processes. Annals of the Institute of Statistical Mathematics, 57(1), pp. 71-81. Springer 10.1007/BF02506880

Molchanov, Ilya (2005). Theory of random sets. Probability and its Applications. London: Springer 10.1007/1-84628-150-4

2004

Molchanov, Ilya (2004). Applications of random sets in image analysis. How to average a cat and a dog? In: Soft methodology and random information systems. Advances in intelligent and soft computing: Vol. 26 (pp. 8-18). Berlin: Springer

Molchanov, Ilya; Zuyev, Sergei (2004). Optimisation in space of measures and optimal design. ESAIM: Probability and Statistics, 8, pp. 12-24. EDP Sciences 10.1051/ps:2003016

Molchanov, Ilya; Shcherbakov, Vadim; Zuyev, Sergei (2004). Critical growth of a semi-linear process. Journal of Applied Probability, 41(2), pp. 355-367. Applied Probability Trust

2003

Molchanov, Ilya; Scherbakov, Vadim (2003). Coverage of the whole space. Advances in applied probability, 35(4), pp. 898-912. Applied Probability Trust 10.1239/aap/1067436326

Chiu, S. N.; Molchanov, Ilya; Quine, M. P. (2003). Maximum likelihood estimation for germination-growth processes with application to neurotransmitters data. Journal of statistical computation and simulation, 73(10), pp. 725-732. Taylor & Francis 10.1080/0094965031000078855

Hall, Peter; Molchanov, Ilya (2003). Sequential methods for design-adaptive estimation of discontinuities in regression curves and surfaces. Annals of statistics, 31(3), pp. 921-941. Institute of Mathematical Statistics 10.1214/aos/1056562467

Molchanov, Ilya; Cascos Fernández, Ignacio (2003). A stochastic order for random vectors and random sets based on the Aumann expectation. Statistics & probability letters, 63(3), pp. 295-305. North-Holland 10.1016/S0167-7152(03)00094-4

Chiu, S. N.; Molchanov, Ilya (2003). A new graph related to the directions of nearest neighbours in a point process. Advances in applied probability, 35(1), pp. 47-55. Applied Probability Trust 10.1239/aap/1046366098

Molchanov, Ilya; Terán, Pedro (2003). Distance transforms for real-valued functions. Journal of mathematical analysis and applications, 278(2), pp. 472-484. Elsevier 10.1016/S0022-247X(02)00719-9

2002

Molchanov, Ilya; Zuyev, Sergei (2002). Steepest descent algorithms in a space of measures. Statistics and computing, 12(2), pp. 115-123. Springer 10.1023/A:1014878317736

Provide Feedback